# SDR UPS98226521

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-02)FWD CARGO BAY BS 720 LOWER FLANGE OF FLOORBEAM IN AND AROUND NUT PLATE HOLES LBL 45 TO RBL 25 WL 200, A 2.2 BY .9 BY .125 AREA OF THE LOWER FLANGE AT LBL 16 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  A STANDARD FLOORBEAM L ANGLE EXTRUSION REPAIR WAS INSTALLED PER SRM 53-10-8, MM 51-20-151 AND MM 51-20-31.
